# SDR IPXA10158446

- Difficulty date: January 29, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 10,393 hours, 6,142 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4/C, REPAIR SURVEY SEQ. NR 134-W4-01, RT WING INBD FLAP UPPER SKIN REPAIR DOUBLER GOUGED.  REPAIRED IAW EO NR A300-5750-36605-A AND EA NR300-5750-01-A2156 IR.
